Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A separable Banach space with the Radon-Nikodým property that is not isomorphic to a subspace of a separable dual


Authors: Philip W. McCartney and Richard C. O’Brien
Journal: Proc. Amer. Math. Soc. 78 (1980), 40-42
MSC: Primary 46B22
DOI: https://doi.org/10.1090/S0002-9939-1980-0548080-4
MathSciNet review: 548080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an example is given of a separable Banach space with the Radon-Nikodým property that is not isomorphic to a subspace of a separable dual space.


References [Enhancements On Off] (What's this?)

  • [1] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, no. 15, Amer. Math. Soc., Providence, R. I., 1977. MR 0453964 (56:12216)
  • [2] P. W. McCartney, Neighborly bushes and the Radon-Nikodým property for Banach spaces, Pacific J. Math. (to appear). MR 590873 (82g:46045)
  • [3] -, On some Banach space properties related to the Radon-Nikodým property, Ph.D. Dissertation, Claremont Graduate School, 1978.
  • [4] C. Stegall, The Radon-Nikodým property in conjugate Banach spaces, Trans. Amer. Math. Soc. 206 (1975), 213-223. MR 0374381 (51:10581)
  • [5] J. J. Uhl, Jr., A note on the Radon-Nikodým property for Banach spaces, Rev. Roumaine Math. Pures Appl. 17 (1972), 113-115. MR 0482100 (58:2187)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22

Retrieve articles in all journals with MSC: 46B22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548080-4
Keywords: Radon-Nikodým property, tree, neighborly tree property, separable dual space
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society